# SDR Q2S2010F00045

- Difficulty date: March 1, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B1093612
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 0784, WC SAI NR 4753119, HFEC OPEN HOLE FOUND 07 HOLES ELONGATED ON UPPER DECK FLOORBEAM AT BS 520, FROM RBL 0 TO RBL 35 FWD CHORD.  DAMAGED UPPER CHORD TRIMMED OUT FORM LBL 54 TO RBL 54 IAW SRM 53-10-07, FIG 13, REV 116.  HFEC INSP CARRIED OUT ON TRIMMED OUT AREA AND FOUND NO CRACK EVIDENT.  FABRICATED UPPER CHORD, STRAP, ANGLE AND FILLER IAW SRM 53-10-07, FIG 13, REV 116.  FABRICATED PARTS PROTECTED IAW SRM 51-10-02, REV 116 AND INSTALLED IAW SRM 53-10-07, FIG 13, REV 116.
